PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 71--81 (1990)
ON ULTRAPOWERS OF LINEAR TOPOLOGICAL SPACES WITHOUT CONVEXITY CONDITIONS
Zoran Kadelburg and Stojan Radenovi\'cMatematicki fakultet, Beograd, Yugoslavia and Prirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We define and study the full and the bounded ultrapower of a linear topological space without convexity conditions. We obtain also some results which are true for ultrapowers of locally convex spaces.
Classification (MSC2000): 46A15; 46Q05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts